# SDR DALA1025551505

- Difficulty date: October 1, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 83,201 hours, 16,698 cycles
- Engine: Ge CF680C2B4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX INSPECTED THE VERTICAL EXIT EMERGENCY LIGHT AT R1 DOOR AND REPLACED THE EXIT IDENTIFIER LIGHT BASE.  SYS OPS IS NOW NORMAL.
